# SDR FDEA200904051182

- Difficulty date: April 5, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N717FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 361
- Aircraft time: 34,915 hours, 34,511 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Control Unit
- Part number: 9028A000201
- Part serial: 1730
- Condition: Malfunctioned
- Location: Flap/Slats
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLAP/SLAT EXTENSION, SLATS STUCK BETWEEN 15  DEG AND 30 DEG. WOULD NOT RETRACT.   FOUND THE FEEDBACK PPU, (FPPU) & LT WING (APPU) READING INCORRECTLY.  REMOVED AND REPLACED FPPU REF MM 27-81-19-4. STILL REQUIRES RII FOR INSTALL & OPERATIONAL TEST REF 27-84-00-5.  REMOVED & REPLACED LT WING APPU REF MM 27-86-11-4.
